Major Rash from Sustain-Alpha!!!

  1. Major Rash from Sustain-Alpha!!!


    I was just seeing if anyone else has broken out in a rash from taking Sustain-Alpha. I have been taking it for about 3 weeks at 5 pumps a day at 5 days on M-F and Saturday and Sunday off. Anyway last Sunday when I didn't apply it I went for a run with my dog outside and when I got back in my body was all broke out in a rash just where I had applied the transdermal. I have been itchy like crazy this whole last week and finally went to the Dr. to get steroid shot to slow the itching done which I still have.......anyway, I haven't been impressed with this product anyways as far as getting any results so just warning everyone that for me this product is a NO GO!

    Let me know how everyone else has responded to this.


  2. I've been using it in the same fashion for about 3-4 weeks now and haven't noticed anything except a nice libido boost. One thing that may help is rotating the application spot, helps decrease any potential irritation of the skin by overexposure.
    ~ Nothing can kill the Grimace!!


    •   
       

Similar Forum Threads

  1. Sustain Alpha Rash
    By lpfleiderer in forum Body Performance Solutions
    Replies: 16
    Last Post: 12-17-2015, 12:34 AM
  2. Results from DC training with Lit Up and Sustain Alpha
    By R1balla in forum Supplement Logs
    Replies: 7
    Last Post: 11-18-2011, 12:17 AM
  3. Rash from 1-test / 4-ad transdermal?
    By blown_stang in forum Anabolics
    Replies: 8
    Last Post: 04-19-2004, 09:49 PM
  4. Rash from T-1?
    By ShredHead in forum Anabolics
    Replies: 2
    Last Post: 10-07-2003, 06:12 PM
Log in
Log in